RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1965, Volume 29, Issue 6  


Optimal processes in systems with distributed parameters and certain problems of the theory of invariance
A. I. Egorov
1205
On certain mathematical problems of the theory of atomic spectra
G. M. Zhislin, A. G. Sigalov
1261
Generalized quasiuniversal classes of models
S. R. Kogalovskii
1273
On the decrease of harmonic functions of three variables
I. S. Arshon
1283
Metric properties of the endomorphisms of compact groups
S. A. Yuzvinskii
1295
Finite-dimensional irreducible representations of the unitary and complete linear group and special functions associated with them
I. M. Gel'fand, M. I. Graev
1329
Correspondence lattices of universal algebras
A. A. Iskander
1357
Rational Pontrjagin classes. Homeomorphism and homotopy type of closed manifolds. I
S. P. Novikov
1373
Extensions of a symmetric operator depending on a parameter
A. V. Strauss
1389
On birational forms of rational surfaces
V. A. Iskovskikh
1417
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019